Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Sancetta, Alessio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Linton, Oliver and Sancetta, Alessio (2009) Consistent estimation of a general nonparametric regression function in time series. Journal of Econometrics, 152 (1). pp. 70-78. ISSN 0304-4076

This list was generated on Wed Jan 19 10:05:35 2022 GMT.